# SDR C77A20170824001

- Difficulty date: August 24, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 26,550 hours, 15,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387003
- Condition: Punctured
- Location: Frames 10-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK WALK AROUND,  A PUNCTURE WITH INSULATION MATERIAL EXPOSED WAS FOUND BELOW THE CAPTAIN DV WINDOW.  THE PUNCTURE WAS LOCATED BETWEEN FRAMES 10 AND 11 AND JUST BELOW STRINGER 18L.  REPAIRED IAW ETD2017-170-072268. MAJOR REPAIR.
